Advil provides temporary relief of pain discomfort from: headache; back pain; muscle pain; period pain; dental pain; arthritis pain; sore throat pain; cold & flu; advil reduces fever.
For use by adults and children from 12 years and over. Begin by taking 1 or 2 tablets, swallowed whole with water. One tablet will often be adequate for mild pain. But for more severe pain you may require two tablets. Repeat dose if necessary after to 6 hours. Do not exceed 6 tablets in 4 hours. Do not give to children under 12 years.
Store below 25°C.
If you are allergic to ibuprofen, aspirin or other anti-inflammatory medicine. Pain reliever / fever reducer or any other component of this product; If you are pregnant, or trying to become pregnant; If you have a current or past history of stomach ulcer / bleeding / disorders; If you have impaired kidney function or heart failure; If the foil seal is broken
If you have asthma, high blood pressure, heart or liver disease; If you are breast feeding; With other medicines containing ibuprofen, aspirin, other anti-inflammatory medicines, blood thinners or any other medicines you take regularly; If you are taking aspirin for heart attack or stroke as ibuprofen may decrease this benefit of aspirin; If you are 65 years or over or under a doctor’s care for any serious condition
Stop use and ask your doctor immediately if you see an allergic reaction including skin reddening, rush or blisters or if pain or fever gets worse or lasts for more than a few days; Stop use and ask the doctor if you see blood in your vomit or have bloody or black stools; Do not use for more than a few days at a time unless a doctor has told you to. Do not exceed the recommended dose. Excessive use can be harmful and increase the risk of heart attack, stroke or liver damage; Side effects may be minimised by using the smallest dose for the shortest duration of time; In case of accidental overdose, stop use and contact immediately the poisons information centre (australia 13 11 26, New Zealand 0800 764 766)
Keep out of reach of children
Easy to swallow